# SDR SWAA2024081511120

- Difficulty date: July 10, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 BULKHEAD SUPPORT ANGLE IS CRACKED AT RBL 5; WL 164<[01] REMOVED AND REMPLACED BULKHEAD SUPPORT ANGLE BS 727 RBL5 WL164 IAW SRM 51-40-02 AND DWG 144A2600 REV A;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
